Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 7, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Jun 10, 2014, 1:46 AM CDT for Colorado County, Wharton County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2014, 1:46 AM CDT (06:46 UTC)
- Expired
- Jun 10, 2014, 2:15 AM CDT
- In force
- 29 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Colorado County, TX, Wharton County, TX
The radar
The Austin/San Antonio radar (KEWX), 134 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1611 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
541
WFUS54 KHGX 100646
TORHGX
TXC089-481-100715-
/O.NEW.KHGX.TO.W.0007.140610T0646Z-140610T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
146 AM CDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN COLORADO COUNTY IN SOUTHEAST TEXAS...
NORTHWESTERN WHARTON COUNTY IN SOUTHEAST TEXAS...
* UNTIL 215 AM CDT
* AT 146 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8
MILES EAST OF SUBLIME...OR 16 MILES SOUTHWEST OF COLUMBUS...AND
MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
NADA...ROCK ISLAND...SHERIDAN AND GARWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 2966 9669 2943 9634 2928 9660 2930 9661
2934 9656 2958 9679 2958 9683 2959 9684
TIME...MOT...LOC 0646Z 313DEG 23KT 2949 9666
$$1 follow-up statement
835
WWUS54 KHGX 100654
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
154 AM CDT TUE JUN 10 2014
TXC089-481-100715-
/O.CON.KHGX.TO.W.0007.000000T0000Z-140610T0715Z/
COLORADO TX-WHARTON TX-
154 AM CDT TUE JUN 10 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHWESTERN COLORADO AND NORTHWESTERN WHARTON COUNTIES...
AT 153 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 10 MILES
EAST OF SUBLIME...OR 17 MILES SOUTH OF COLUMBUS...MOVING SOUTHEAST AT
25 MPH.
IN ADDITION...IN WEIMAR TEXAS POWERLINES HAVE BEEN REPORTED DOWN.
LOCATIONS IMPACTED INCLUDE...
NADA...ROCK ISLAND...SHERIDAN AND GARWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!
&&
LAT...LON 2966 9669 2943 9634 2928 9660 2930 9661
2934 9656 2958 9679 2958 9683 2959 9684
TIME...MOT...LOC 0653Z 313DEG 23KT 2946 9662
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Jun 9, 11:48 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 9, 11:48 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1148 PM CDT MON JUN 9 2014 .AVIATION... LINES OF SHRA/TSRA AND ASSOCIATED MVFR CEILINGS WILL CONTINUE TO MOVE ACROSS SE TX OVERNIGHT. 06Z TAFS CONTINUE CARRYING VCTS/VCSH WITH THE MENTION ENDING UP NORTH BEFORE SUNRISE AND ALONG THE COAST BY LATE MORNING...AS INDICATED BY THE HRRR WHICH HAS BEEN DOING A DECENT JOB LATE THIS EVENING. CANNOT COMPLETELY RULE OUT ONE LAST THIN LINE OF SHRA MOVING SOUTHWARD ACROSS THE AREA IN THE LATE MORNING THROUGH EARLY AFTERNOON HOURS...BUT NOT CONFIDENT ENOUGH TO MENTION IN THE TAFS AT THIS TIME WITH THE THINKING THAT THE DRYING SOUTHWEST TO WEST WINDS WILL WIN OUT. 42 && PREV DISCUSSION... /ISSUED 344 PM CDT MON JUN 9 2014/ DISCUSSION... REMNANTS OF LAST NIGHTS CONVECTION HAVE MOVED INTO THE SRN PARTS OF SE TX. IT HAS SLOWED SEWD PROGRESS AND WEAKENED AS THE COLD POOL IN ITS WAKE MODIFIED THRU THE AFTN. MOST OF THIS ACTIVITY SHOULD BE TAPERING OFF IN THE NEXT COUPLE HOURS. WILL ONCE AGAIN TURN OUR FOCUS UPSTREAM TO SEE IF THE SFC FRONT ITSELF DECIDES TO LIGHT UP AS IT MAKES ITS WAY SWD OVERNIGHT AND INTO SE TX. MODELS SEEM TO THINK IT'LL DO SO OVERNIGHT. BUT AS HAS BEEN PREVIOUSLY DISCUSSED, DON'T HAVE MUCH CONFIDENCE IN SHORT TERM MODE GUIDANCE ONE WAY OR THE OTHER AS MESOSCALE TOOK OVER TODAY. LOOKING AT GPS PW PLOT IT LOOKS LIKE WE STILL HAVE 1.6-1.9" PW'S TO WORK WITH EVEN BEHIND TODAY'S PRECIP IF THE AIRMASS IS ABLE TO RECOVER/RECHARGE. SUSPECT WE MIGHT SEE SOME SCT ACTIVITY DEVELOP MAYBE LIKE THE HRRR DEPICTION AND THINK 30-50% POPS SHOULD SUFFICE FOR NOW THRU MIDDAY TUE AS THE FRONT MAKES TO TO NEAR (BUT NOT OFF) THE COAST. UPPER TROF PULLS AWAY AND SHOULD SEE A DRYING/WARMING TREND FOR A COUPLE DAYS WITH PREVAILING NW FLOW ALOFT. GUIDANCE STILL SUGGESTS POTENTIAL FOR SOME DISTURBANCES RIDING DOWN THE FLOW LATE THURS INTO THE WEEKEND. CAN'T PIN THESE DOWN THIS FAR OUT SO LOW POPS WILL REMAIN FOR NOW. RIDGE EXPANDS OVERHEAD EARLY NEXT WEEK. 47 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 72 90 69 93 75 / 40 20 10 0 10 HOUSTON (IAH) 75 89 70 93 75 / 50 50 10 10 10 GALVESTON (GLS) 79 87 77 87 79 / 50 50 10 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...38 AVIATION/MARINE...42
Hazardous weather outlook, Jun 9, 3:49 PM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 349 PM CDT MON JUN 9 2014 TXZ163-164-176>179-195>200-210>214-226-227-235>238-102100- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 349 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS MAY REDEVELOP OVERNIGHT AS A WEAK COOL FRONT APPROACHES. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT ISOLATED STRONGER CELLS COULD PRODUCE 20 TO 40 MPH WIND GUSTS AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON TUESDAY...MAINLY ACROSS THE SOUTHEASTERN PARTS OF THE REGION. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT ISOLATED STRONGER CELLS COULD PRODUCE 20 TO 40 MPH WIND GUSTS AND BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ330-335-350-355-370-375-102100- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 349 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT WINDS AND SEAS HIGHER IN AND NEAR SCATTERED THUNDERSTORMS. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS AND SEAS HIGHER IN AND NEAR SCATTERED THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jun 9, 10:57 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1057 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM FUNNEL CLOUD 2 W NAVASOTA 30.39N 96.12W
06/09/2014 BRAZOS TX LAW ENFORCEMENT
FUNNEL CLOUD REPORTED BETWEEN HIGHWAY 6 AND FM 153
BETWEEN THE CITIES OF COLLEGE STATION AND NAVASOTA
1225 PM FUNNEL CLOUD HUNTSVILLE 30.71N 95.55W
06/09/2014 WALKER TX BROADCAST MEDIA
&&
EVENT NUMBER HGX1400123 HGX1400124
MCKINNEYSpecial weather statement, Jun 9, 11:34 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1134 PM CDT MON JUN 9 2014 TXZ164-176>178-198-100515- GRIMES TX-TRINITY TX-MADISON TX-SAN JACINTO TX-WALKER TX- 1134 PM CDT MON JUN 9 2014 ...SPECIAL WEATHER STATEMENT... AT 1133 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF BEDIAS...OR 13 MILES SOUTHEAST OF MADISONVILLE...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HUNTSVILLE...RIVERSIDE...CRABBS PRAIRIE AND OAKHURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3075 9591 3090 9584 3090 9529 3058 9535 TIME...MOT...LOC 0433Z 274DEG 23KT 3079 9578
Special weather statement, Jun 9, 11:36 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1136 PM CDT MON JUN 9 2014
TXZ197-210>212-100515-
COLORADO TX-AUSTIN TX-WALLER TX-WASHINGTON TX-
1136 PM CDT MON JUN 9 2014
...SPECIAL WEATHER STATEMENT...
AT 1135 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SHELBY...OR 14 MILES SOUTHWEST OF BRENHAM...MOVING EAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEALY...BELLVILLE...SHELBY...INDUSTRY...CAT SPRING AND NEW ULM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3010 9660 3009 9610 2973 9619 2992 9661
2996 9657 3004 9662
TIME...MOT...LOC 0435Z 283DEG 20KT 3000 9655Special weather statement, Jun 10, 12:19 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1219 AM CDT TUE JUN 10 2014
TXZ210-100600-
COLORADO TX-
1219 AM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLORADO COUNTY
UNTIL 100 AM CDT...
AT 1218 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SCHULENBURG...MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS AND WEIMAR.
LAT...LON 2980 9671 2975 9658 2974 9656 2949 9671
2958 9679 2958 9684 2962 9684 2963 9688
TIME...MOT...LOC 0518Z 308DEG 13KT 2972 9686Special weather statement, Jun 10, 12:29 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1229 AM CDT TUE JUN 10 2014
TXZ197-210>212-100615-
COLORADO TX-AUSTIN TX-WALLER TX-WASHINGTON TX-
1229 AM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN AUSTIN...SOUTHEASTERN
WASHINGTON...NORTHWESTERN WALLER AND NORTHERN COLORADO COUNTIES UNTIL
115 AM CDT...
AT 1228 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR INDUSTRY...OR 10 MILES SOUTHWEST OF BRENHAM...MOVING EAST AT 30
MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRENHAM...HEMPSTEAD...PRAIRIE VIEW...BELLVILLE...SHELBY...PINE
ISLAND...INDUSTRY AND MONAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3013 9661 3017 9600 2986 9597 2995 9659
2996 9657 3003 9662
TIME...MOT...LOC 0528Z 264DEG 27KT 3004 9650Special weather statement, Jun 10, 1:36 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
136 AM CDT TUE JUN 10 2014
TXZ197-211-212-100715-
AUSTIN TX-WALLER TX-WASHINGTON TX-
136 AM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN AUSTIN...SOUTHERN
WASHINGTON AND NORTHWESTERN WALLER COUNTIES UNTIL 215 AM CDT...
AT 135 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SHELBY...OR 11 MILES SOUTHWEST OF BRENHAM...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRENHAM...HEMPSTEAD...BELLVILLE...SHELBY...INDUSTRY AND BURTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3017 9665 3021 9610 2985 9610 2997 9658
3007 9663 3011 9664 3013 9665
TIME...MOT...LOC 0635Z 271DEG 24KT 3009 9657The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:15 PM CDT | Special Weather Statement | HGX | Burleson | 45 min |
| Jun 9, 8:40 PM CDT | Severe Thunderstorm Warning | HGX | Burleson | 65 min |
| Jun 9, 11:34 PM CDT | Special Weather Statement | HGX | Walker | 41 min |
| Jun 9, 11:36 PM CDT | Special Weather Statement | HGX | Austin | 39 min |
| Jun 10, 12:19 AM CDT | Special Weather Statement | HGX | Colorado | 41 min |
| Jun 10, 12:29 AM CDT | Special Weather Statement | HGX | Austin | 46 min |
| Jun 10, 12:30 AM CDT | Areal Flood Advisory | HGX | Houston, Trinity, Walker | 2 hr |
| Jun 10, 12:46 AM CDT | Areal Flood Advisory | HGX | Colorado | 119 min |
| Jun 10, 12:47 AM CDT | Severe Thunderstorm Warning | HGX | Colorado | 43 min |
| Jun 10, 1:22 AM CDT | Tornado Warning | HGX | Colorado | 23 min |
| Jun 10, 1:36 AM CDT | Special Weather Statement | HGX | Austin | 39 min |
| Jun 10, 2:11 AM CDT | Severe Thunderstorm Warning | HGX | Colorado, Jackson, Wharton | 49 min |
| Jun 10, 2:34 AM CDT | Areal Flood Advisory | HGX | Colorado | 116 min |
| Jun 10, 2:58 AM CDT | Severe Thunderstorm Warning | HGX | Jackson, Wharton | 32 min |
| Jun 10, 3:44 AM CDT | Areal Flood Advisory | HGX | Jackson, Wharton | 2 hr |
| Jun 10, 4:02 AM CDT | Flash Flood Warning | HGX | Jackson, Wharton | 3 hr |
| Jun 10, 6:07 AM CDT | Special Marine Warning | HGX | 38 min | |
| Jun 10, 6:35 AM CDT | Special Marine Warning | HGX | 40 min | |
| Jun 10, 10:21 AM CDT | Small Craft Advisory | HGX | 3 hr |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.